Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 44, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 4 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 4 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Singular point problems in the theory of linear differential equations
W. J. Trjitzinsky PDF
Bull. Amer. Math. Soc. 44 (1938), 209-223
The constructive second number class
Alonzo Church PDF
Bull. Amer. Math. Soc. 44 (1938), 224-232
A remark on representations of groups
Tadasi Nakayama PDF
Bull. Amer. Math. Soc. 44 (1938), 233-235
Some properties of functions of exponential type
Richard Duffin and A. C. Schaeffer PDF
Bull. Amer. Math. Soc. 44 (1938), 236-240
Approximation to a given function by means of polynomials in another given function
W. C. Risselman PDF
Bull. Amer. Math. Soc. 44 (1938), 241-249
A quadratic form problem in the calculus of variations
A. Adrian Albert PDF
Bull. Amer. Math. Soc. 44 (1938), 250-253
The Riemannian curvature of a hypersurface
Aaron Fialkow PDF
Bull. Amer. Math. Soc. 44 (1938), 253-257
Matric conjugates in a ring $R\left ( A \right )$
H. S. Thurston PDF
Bull. Amer. Math. Soc. 44 (1938), 258-261
Abstract residuation over lattices
R. P. Dilworth PDF
Bull. Amer. Math. Soc. 44 (1938), 262-268
A note on the maximum principle for elliptic differential equations
Fritz John PDF
Bull. Amer. Math. Soc. 44 (1938), 268-271
Birational transformations in 4-space and 5-space
A. R. Williams PDF
Bull. Amer. Math. Soc. 44 (1938), 272-278
On completely continuous linear transformations
Ingo Maddaus PDF
Bull. Amer. Math. Soc. 44 (1938), 279-282
Multivalent functions of order $p$
M. S. Robertson PDF
Bull. Amer. Math. Soc. 44 (1938), 282-285
On the order of the partial sums of a Fourier series
W. C. Randels PDF
Bull. Amer. Math. Soc. 44 (1938), 286-288
On some inequalities of S. Bernstein and W. Markoff for derivatives of polynomials
A. C. Schaeffer and R. J. Duffin PDF
Bull. Amer. Math. Soc. 44 (1938), 289-297
Some theorems on subsequences
Hugh J. Hamilton PDF
Bull. Amer. Math. Soc. 44 (1938), 298-304